# SDR CA081001004

- Difficulty date: September 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 7,506 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER LT TAILBOOM ATTACHMENT FITTING ON THE FUSELAGE SIDE FOUND CRACKED FROM THE RIVET HOLES.
